Bystolic And Now, Lisinopril Too!

3 Replies Updated



Conversation Starter

Mac Says:


Sheesh... this may be the current (latest?) way to treat high blood pressure (which has caused a thickening of the heart muscle). Now it will be two meds. Any guesses what effect this combination may have on my energy levels and ability to exercise and lose another 20 lbs?


Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Mac! How are you?

This isn't a new thing, multiple medications are commonly used when someone has severe hypertension, or treatment resistant high blood pressure. Once it comes down, medications can be removed, or dosages lowered, as appropriate.

You may feel some dizziness, drowsiness and fatigue for about 4 weeks or so, but then the side effects should ease up, as your body adjusts to the medication. You'll be able to exercise, but the weight loss is unknown, because some of these medications can cause weight gain as side effects, too.

Are there any other questions or concerns?

REPLYSHAREREPORT
Was this helpful?      0  
2
Mac Says:

I have never before had underarm itch. Now I do and there does not seem to be anything I can do about it other than apply a 1% cortisone cream. It was only with the left for the weeks but not its both. I stopped using the underarm deodorant that I've used for years without any problem. Nothing looks abnormal: no rash or redness. I have questioned everything but there's nothing new going on except for doubling the Bystolic dose after a year plus adding Lisinopril. Cause and effect?

REPLYSHAREREPORT
Was this helpful?      1  
3
April Says:

I have recently been diagnosed with intercranial hypertension. I am taking 10 mg of Bystolic and 20 mg of losartan. The ENT prescribed 250 mg of acetazolaide 3x per day. Does this seem like too much bp medication? Im 54, 134 lbs and 5'3

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

can I take Lisinopril and bystolic at the same time for lower B.P.?
I take Lisinopril for moderate high B.P. sometimes still too high ... would Bystolic be compatible with Lisinopril? ## W... 1 reply
I Had A Bad Reaction When Took Lisinopril And Sulfamethoxazole Is That N
I took a pill lisinopril then took a sulfanethoxazole and an ibuprofen that is white and says I8 on it. I passed out and... 2 replies
Lisinopril and acid reflux?
I started taking lisinopril a couple of years ago. I never really got the cough. However I got acid reflux that was debi... 8 replies
Lisinopril And Losartan Similar Reactions
My doctor placed me on lisinopril, which caused constant coughing, heart racing, anxiety, chest pain, belching and a lum... 7 replies
Lisinopril and hair loss
I have been on lisinopril for almost 3 years.I am experiencing hair loss and thining hair .first I tought It was my low ... 5 replies
lisinopril and grapefruit
Lisinopril and grapefruit interaction? ## Grapefruit can decrease the proper metabolism of many drugs, and therefore dec... 5 replies
Lisinopril and Angioedema
The possible side effects list this. For those who are user's of Lisinopril let me explain the term as I learned abo... 3 replies
Lisinopril and hair regrowth after discontinuing
Over the last few months my hair has gotten very thin, brittle, and I’m shedding a LOT. My doctor said it was prob... 2 replies
Lisinopril and potassium interval
I take lisinopril twice daily (once at breakfast and once 12 hours later). You are not supposed to eat foods with lots o... 2 replies
Lisinopril and blood pressure medications derived from snake venom
Someone told me this is made from snake venom, is that true? Is that how the blood pressure is reduced? ## Hi Gabby, Thi... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 8 April 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA